English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Modular-type functions attached to mirror quintic Calabi-Yau varieties

MPS-Authors
/persons/resource/persons235847

Movasati,  Hossein
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Movasati_Modular-type_oa_2015.pdf
(Any fulltext), 236KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Movasati, H. (2015). Modular-type functions attached to mirror quintic Calabi-Yau varieties. Mathematische Zeitschrift, 281(3-4), 907-929. doi:10.1007/s00209-015-1513-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1366-4
Abstract
There is no abstract available